Facebook Pixel

I had sex a day after my period ie 1st April and I took postinor 2 immediately after the intercourse. I'm having a severe side effect .

By April 10, 2013 - 10:18am
Rate This

Is this what happens to most ladies or could it be that I'm pregnant already that is why I'm having this severe side effect . After taking pills as prescribed the following day I was caught up with cold, three to five days it got more serious then on the 7th day I had vaginal bleeding. 8th to 11th have been spotting some blackish drops in my pants. apart from this I've also been having cramps in my abdomen and symptoms of malaria like general weakness, feverish, loss of appetite, chills and at sweats a lot . I'm afraid to take in anti-malaria drugs because of the postinor 2. Are these all to be assume as the side effect of postinor 2 or........ What do I do I'm scared.

Add a Comment4 Comments

thanks for your answer Susan. Please can I ask another question? How long does the postinor 2 birth control pills works in our body and also when pregnant and you take it what are the side effect?

April 11, 2013 - 3:50am
HERWriter Guide (reply to ELIMAL)

Hi again!

Emergency contraception is advised for each occurrence of unprotected sex (occurring over multiple days) as it doesn't last in your system in order to stop getting pregnant from having sex again, say, days later.

There shouldn't be a serious side effect if you are pregnant but if you think you are, then take a test.



April 11, 2013 - 1:28pm
(reply to Susan Cody)

Thanks for your answer.

April 12, 2013 - 4:51am
HERWriter Guide


Thank you for your post.

It sounds like you may have some kind of infection or virus. I think you need to see a doctor about this as your symptoms are not generally associated with a reaction to a birth control pill.

If you are living in an area where malaria is a possibility, then make sure you see your doctor.


April 10, 2013 - 12:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Infections of the Digestive Tract

Get Email Updates

Infections of the Digestive Tract Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!